# SDR DHL2003804667

- Difficulty date: February 4, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vane
- Part number: 576998592
- Part serial: NSN
- Condition: Cracked
- Location: Rt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING  L/E INBD. VANE SHOWS HOLES ELONGATED , XS247.000 PERFORMED  MAJOR REPAIR IAW EO DHL 030104 , ED-3208. REMOVED FASTNERS IAW SRM 51-1-21 PG. 1 TRIMMED OUT DAMAGED SKIN SEGEMENT IAW EA DHL 030104, ED-3208 FABRICATED REPAIR DOUBLER. A FILLER 7075T6 AL 0/063 AND INTERNAL DOUBLER IAW EO DHL 030104 , ED-3208. CLEANED , TREATED AND PRIMED INTERIOR SURFACES IAW SRM 51-1-8B. APPLIED PRC  SEALANT ON FAYING SURFACES IAW SRM51-1-15 PG. 1 INSTALLED FILLER AND DOUBLERS IN RT WING L/E VANE WITH NEW FASTNERS IAW EO DHL 030104 , ED-3208, SRM51-1-21 PG 1.
